MAUDE Adverse Event Report: Medline Industries, LP Medline; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING

Medline Industries, LP Medline; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Catalog Number MDS88200HL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred between january 1 and march 31, 2025.The account reported that patient lifts (mds88200hl) experienced fractured tie rods.Customer-provided photographs showed a fractured left-hand tie rod on one lift base and a fractured right-hand tie rod on a second lift base, resulting in loss of leg opening and closing functionality.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during january 1, 2025, through march 31, 2025.Associated serial numbers (b)(6).Patient lift bases were evaluated following reports that the tie rod bolts had fractured.Evaluation was conducted using returned samples and customer-provided photographs.Review of the photographs showed two different lift bases with different serial numbers.One lift base exhibited a fractured left-hand tie rod, while the second lift base exhibited a fractured right-hand tie rod.Evaluation of the returned samples found both bases in used condition with wear observed on the casters; however, the base frames remained intact.Review of the samples confirmed that the fractured tie rods prevented the in-and-out movement of the lift legs from functioning as intended.Based on the investigation, the reported issue was confirmed.The investigation determined that the observed condition was associated with fractured tie rods; however, a specific root cause could not be determined.Review of product change history did not identify any product changes that could have contributed to the reported condition.Quality control inspection records confirmed that serial numbers (b)(6) passed inspection per inspection records 0216972, 0229859, and 0230926.Replacement lift bases were issued to the customer under order (b)(4).2 devices were returned for evaluation.The devices were not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
Medline
Common Device Name
LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50914282
Report Number1417592-2026-51861
Device Sequence Number5344793
Product Code FSA
UDI-Device Identifier40884389144825
UDI-Public40884389144825
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200HL
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown